Hartogs figure and symplectic non-squeezing

Alexandre Sukhov, Alexander Tumanov

Research output: Contribution to journalArticlepeer-review


We solve a problem on filling by Levi-flat hypersurfaces for a class of totally real 2-tori in a real 4-manifold with an almost complex structure tamed by an exact symplectic form. As an application, we obtain a simple proof of Gromov's non-squeezing theorem in dimension 4 and new results on rigidity of symplectic structures. 2013

Original languageEnglish (US)
Pages (from-to)221-233
Number of pages13
JournalIllinois Journal of Mathematics
Issue number1
StatePublished - 2012
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Hartogs figure and symplectic non-squeezing'. Together they form a unique fingerprint.

Cite this